Monique Dauge
Monique Dauge
Directeur de recherche CNRS, université de Rennes 1
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Elliptic boundary value problems on corner domains: smoothness and asymptotics of solutions
M Dauge
Springer, 2006
1359*2006
Vector potentials in three‐dimensional non‐smooth domains
C Amrouche, C Bernardi, M Dauge, V Girault
Mathematical Methods in the Applied Sciences 21 (9), 823-864, 1998
10011998
Singularities of Electromagnetic Fields¶ in Polyhedral Domains
M Costabel, M Dauge
Archive for Rational Mechanics and Analysis 151 (3), 221-276, 2000
3762000
Stationary Stokes and Navier–Stokes systems on two-or three-dimensional domains with corners. Part I. Linearized equations
M Dauge
SIAM Journal on Mathematical Analysis 20 (1), 74-97, 1989
3341989
Singularities of Maxwell interface problems
M Costabel, M Dauge, S Nicaise
ESAIM: Mathematical Modelling and Numerical Analysis 33 (3), 627-649, 1999
3101999
Weighted regularization of Maxwell equations in polyhedral domains
M Costabel, M Dauge
Numerische Mathematik 93 (2), 239-277, 2002
2942002
Spectral methods for axisymmetric domains
C Bernardi, M Dauge, Y Maday, M Azaïez
Editions Scientifiques Et, 1999
2521999
Neumann and mixed problems on curvilinear polyhedra
M Dauge
Integral equations and operator theory 15 (2), 227-261, 1992
1971992
Eigenvalues Variation. I.: Neumann Problem for Sturm-Liouville Operators
M Dauge, B Helffer
Journal of Differential Equations 104 (2), 243-262, 1993
1801993
Maxwell and Lamé eigenvalues on polyhedra
M Costabel, M Dauge
Mathematical methods in the applied sciences 22 (3), 243-258, 1999
1361999
Exponential convergence of hp-FEM for Maxwell equations with weighted regularization in polygonal domains
M Costabel, M Dauge, C Schwab
Mathematical Models and Methods in Applied Sciences 15 (04), 575-622, 2005
1092005
Coefficients of the singularities for elliptic boundary value problems on domains with conical points. III: Finite element methods on polygonal domains
M Bourlard, M Dauge, MS Lubuma, S Nicaise
SIAM journal on numerical analysis 29 (1), 136-155, 1992
1081992
Asymptotic expansion of the solution of an interface problem in a polygonal domain with thin layer
G Caloz, M Costabel, M Dauge, G Vial
Asymptotic Analysis 50 (1, 2), 121-173, 2006
1012006
Asymptotics without logarithmic terms for crack problems
M Costabel, M Dauge, R Duduchava
Taylor & Francis Group 28 (5-6), 869-926, 2003
912003
Crack singularities for general elliptic systems
M Costabel, M Dauge
Mathematische Nachrichten 235 (1), 29-49, 2002
892002
Asymptotics for the low-lying eigenstates of the Schrödinger operator with magnetic field near corners
V Bonnaillie-Noël, M Dauge
Annales Henri Poincaré 7 (5), 899-931, 2006
882006
General edge asymptotics of solutions of second-order elliptic boundary value problems I
M Costabel, M Dauge
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 123 (1 …, 1993
861993
A singularly mixed boundary value problem
M Costabel, M Dauge
Communications in Partial Differential Equations 21 (11-12), 1919-1949, 1996
83*1996
Computation of resonance frequencies for Maxwell equations in non-smooth domains
M Costabel, M Dauge
Topics in computational wave propagation, 125-161, 2003
822003
Construction of corner singularities for Agmon‐Douglis‐Nirenberg elliptic systems
M Costabel, M Dauge
Mathematische Nachrichten 162 (1), 209-237, 1993
801993
The system can't perform the operation now. Try again later.
Articles 1–20